Continuation with respect to a parameter of the solution of the two- dimensional inverse problem of the potential
Doklady Akademii Nauk, Tome 268 (1983) no. 2, pp. 299-302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_268_2_a9,
author = {V. G. Cherednichenko},
title = {Continuation with respect to a parameter of the solution of the two- dimensional inverse problem of the potential},
journal = {Doklady Akademii Nauk},
pages = {299--302},
year = {1983},
volume = {268},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_268_2_a9/}
}
TY - JOUR AU - V. G. Cherednichenko TI - Continuation with respect to a parameter of the solution of the two- dimensional inverse problem of the potential JO - Doklady Akademii Nauk PY - 1983 SP - 299 EP - 302 VL - 268 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1983_268_2_a9/ LA - ru ID - DAN_1983_268_2_a9 ER -
V. G. Cherednichenko. Continuation with respect to a parameter of the solution of the two- dimensional inverse problem of the potential. Doklady Akademii Nauk, Tome 268 (1983) no. 2, pp. 299-302. http://geodesic.mathdoc.fr/item/DAN_1983_268_2_a9/